# SDR 2022FA0000290

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: General aviation
- Aircraft: N8415H
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8113092
- Aircraft time: 5,081 hours
- Engine: Lyc IO540K1G5D
- Engine time: 671 hours
- Propeller: Hartzl HCC2YR1
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 492200A77E4
- Part serial: NONEASSIGNED
- Condition: Bypassing
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THIS AIRCRAFT MADE AN EMERGENCY LANDING AT FORT LAUDERDALE EXECUTIVE AIRPORT AFTER SEVERAL ATTEMPTS THE RIGHT MAIN WOULD NOT FREEFALL, THE AIRCRAFT WAS BROUGHT TO US FOR MAINTENANCE AND TROUBLESHOOT AFTER THIS INCIDENT. WE FOUND THAT THE POWER PACK P/N HYC5005 WAS DEFECTIVE, WE REPLACED WITH O/H UNIT S/N 472077 , ON THE JACKS WE COULDNT GET MAIN GEAR TO RETRACT ONLY NOSE GEAR  RETRACTED, AND THE POWER PACK RAN CONTINUOUSLY WITHOUT BUILDING PRESSURE, WE TRACED PROBLEM TO THE HOOT FREEFALL VALVE P/N492-200, THIS IS A SHUTTLE TYPE VALVE WHICH WHEN MANUALLY OPPERATED RELEASES SYSTEM PRESSURE , IF THE VALVE FAILS THEN FLUID CIRCULATES THROUGHOUT THE SYSTEM WITHOUT BUILDING ANY PRESSURE, THIS IS WHY PUMP KEPT RUNNING, ONCE WE CHANGED THE HOOT VALVE, THE GEAR SYSTEM PERFORMED FLAWLESSLY, AS WELL AS FREEFALL MANUAL EXTENSION, AS A PRECAUTION WE CHANGED THE RH GEAR ACTUATOR P/N SFA232-5. NO OTHER REMARKABLE PROBLEMS NOTED WITH THE GEAR SYSTEM, BECAUSE TWO GEARS MAINTAINED THEIR INTEGRITY THIS AIRPLANE WAS ABLE TO BE PUT BACK IN SERVICE WITHOUT MUCH DIFFICULITY.
